# SDR UIEA2020031000422

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,864 hours, 17,458 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Malfunctioned
- Location: Vibration Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT T/O AND CLIMB, POWER L ENGINE VIB 3.8 EVENT RECORDED.( PERFORMED INSPECTION FOR ENGINE #1 IAW FIM 71-05 FT 853. NO DEFECTS NOTED AT THIS TIME PER FIM. THERE IS NO VIBRATION LIMITS DURING TRANSIENT (CHANGING ENGINE SPEEDS). )
